# SDR 74809

- Difficulty date: December 19, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- Aircraft time: 23,039 hours, 32,415 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 22412886
- Condition: Failed
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE IN ROUTE, THE LT T-HANDLE ILLUMINATED. CREW COMPLIED WITH EMERGENCY CHECKLIST AND DIVERTED DECLARED EMERGENCY AND LANDED SAFELY WITH NO FURTHER INCIDENT. IT WAS THEN FERRIED,  MAINTENACE REMOVED AND REPLACED LT FWD FIRE LOOP ASSY.
